# SDR CA050310001

- Difficulty date: February 20, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Gruman G73T
- Aircraft time: 7,994 hours
- Engine: Lyc O320D1D
- Propeller: Hartzl HCF2Y*
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: 0690200
- Condition: Broken
- Location: Lt Brake Assy
- Component: Brake Assembly, Cleveland
- Component part number: 3023B
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED NORMAL LANDING, WITH NORMAL BRAKE USE, ON LANDING ROLL OUT BRAKES WERE APPLIED, THERE WAS NO LT BRAKE, BRAKE CHECK AND FOUND TO HAVE DEPARTED FROM AIRCRAFT. PILOT FOUND IT ON THE RUNWAY.  NOTE: ONE ANCHOR NUT SHOWED SIGNS OF BEING PARTLY CRACKED ON SHAFT.
